Koldakt Cough is a combined long-acting drugs.
Antihistamines, antikongistivnye (reduces swelling of the mucous membrane), vasoconstrictor properties Koldakt due to the action of its constituent components.
One capsule contains 50 mg Koldakt phenylpropanolamine and 8 mg of chlorpheniramine. Phenylpropanolamine helps eliminate stagnation in the upper respiratory tract, while chlorpheniramine is a powerful blocker of histamine receptors, which allows to eliminate the manifestation of allergic reactions.
Koldakt Flew Plus - a drug used for the symptomatic treatment of acute respiratory diseases. One capsule Koldakt Flew Plus contains 25 mg fenilefrina, reduces nasal congestion and runny nose, 8 mg chlorphenamine rendering anti-allergic effect, and 200 mg of paracetamol has antipyretic and analgesic properties.
Apply Koldakt guide recommends the purpose of symptomatic treatment of colds, which are characterized by allergy of the body, swelling of the upper airway, runny nose, sore throat, watery eyes.
Also effective Koldakt, reviews confirm if vasomotor and allergic rhinitis.
Koldakt Flew Plus is indicated for the relief of symptoms of inflammation of the respiratory system: tracheitis, sinusitis, rhinitis. Flew Koldakt Plus helps reduce hay fever symptoms (rhinoconjunctivitis caused by an allergic reaction to pollen), allergic rhinitis, SARS, flu, colds.
Koldakt not indicated for:
- prostatic hyperplasia;
- angle-closure glaucoma;
- chronic heart failure.
Apply Koldakt instruction is not recommended for women to bear children or lactating, drug in capsule form is contraindicated in children under 12 years.
Flew Koldakt Plus should not be taken, in addition to the above contraindications in patients with severe coronary artery atherosclerosis, aortic aneurysm, recently adjourned myocardial infarction, unstable angina, and while taking tricyclic antidepressants or monoamine oxidase inhibitors.
Instructions for use Koldakt
Koldakt and Koldakt Flew Plus is available in the form of sustained-release capsules, which adults and children over 12 years: 1 pc. every 12 hours.
When SARS and influenza Koldakt manual recommends to use during 1-3 days, sinusitis - for 6-12 days. Allergic rhinitis involves drug treatment for 3-6 days, and chronic rhinitis - for a month.
Application Koldakt Plus Flew is also possible as an anesthetic (not longer than 5 days) and antipyretic (no more than 3days) funds.
Koldakt Broncho syrup for colds, which are characterized by cough with difficult expectoration, should be taken within one week 3 times a day: 5 ml (children 2-5 years), and 10 ml (children 6-12 years), 20 ml (children over 12 and adults).
Koldakt reviews describe as well-tolerated. In rare cases, it may be a manifestation of adverse reactions such as dryness of mucous membranes, drowsiness, deterioration of appetite, vomiting, nausea, headache, indigestion, high blood pressure, tremor, urinary retention, false angina, allergic reactions.
Storage and Koldakt Koldakt Flew Plus at room temperature allows these drugs remain valid for 3 years from the date of issue.